MathSciNet Relay Station
MathSciNet bibliographic data
MR1240122 (94h:11064) 11J71 (11L07 11P55)
Wooley, Trevor D. The application of a new mean value theorem to the fractional parts of polynomials. Acta Arith. 65 (1993), no. 2, 163–179.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement